Support group for people who have Vision Blurred, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I thought I was going blind with the blurry vision. I’m excited to read other posts and also explore things I can do to stop this.
Post created 1 day 14 hours ago
Been taking Chantix for 4 weeks, and have noticed some pretty significant vision problems in my right eye
I'm pretty terrified as I engrave jewelry for a living and depend on my eyesight .
Question is, has anyones vision returned to normal after quitting Chantix?
Post created 5 days 14 hours ago
I was hospitalized in September of 2017 a couple weeks after having major surgery. I started to recover fine from the August 22 surgery, but about 7 days after the surgery at home I busted my right ankle. I continued following doctors orders and recuperating at home, but right side of abdomen began to swell, then fever of 105, severe fatigue, weakness, nausea which became increased daily and after a week solid, felt like my body was shutting down, I felt like I was dying. Up to that point, despite daily contact with my surgeon via FaceTime, photos, and phone calls, (I was unable to drive due to my busted ankle and had no one else to help) he had not opted to prescribe antibiotics or have me go to the hospital. On the 7th day I attempted to drive myself in, made it to a walk-in clinic, where after immediate triaging and exam, was sent by ambulance to the hospital where I stayed for the next 5 days. I was told I had sepsis, cellulitis, and staph infection. That it had taken a major toll on my body and I would not be back to my “normal” for 6 months to a year. That was it.
I had no idea all the changes that were going to happen to me physically, mentally and emotionally. My mood changed dramatically, I became irritable and boiling rage was always just under the surface, I have extreme anxiety, very emotional and feel like a completely different person that I do not know and am not sure if it will remain that way. I cannot focus, am exhausted most of the time, no matter how tired I feel, cannot sleep.
My perfect eyesight is constantly blurry, my eyes ache and are always raw and dry. After having a very thorough eye exam, found that I still had perfect vision. My eyes checked out perfectly normal. I was told that due to going septic and organs starting to shut down, that Everything in my body was affected and the vision problems were just my eyes still healing and fatigued from my inability to get any good rest. It would take time they said, I am hoping this is not a permanent condition, but I don’t feel like they are healing at all. I am grateful to be alive, that I was not one of the many who lose limbs and do not feel depressed per say, but it brought back PTSD, panic attacks and a host of other symptoms that cannot get better because my body cannot relax or rest. I pray that these are not permanent issues and that my vision returns to normal.
Post created 5 days 19 hours ago
OMG!!! I can't see far at all anymore. WTH is going on? I have been taking Buspar for a year.
Post created 2 weeks 5 days ago
Will my blurred vision improve when I have finished my course of Navelbene
Post created 3 weeks 5 days ago
If I stop the medication will my vision return to normal?
Post created 1 month 6 days ago
I'm on baclofen and it blurred my vision while driving so it's either be in pain and not take them to drive or take them and not drive I'm the only one in household who can drive
Post created 1 month 1 week ago
After being prescribed symbicort w/my spiriva my vision has become horrible. I have to have strong reading glasses to read anything, & I've all but stop driving at night! Anyone else have problems reading?!
Post created 1 month 2 weeks ago
why is blurred vision not listed as a side effect of finisteride?
Post created 1 month 2 weeks ago
I’m having severely blurred vision and couldn’t figure out why. My daughter looked up side effects of imlodipine -which I started taking a couple of months ago. I stopped tak8ng it 4 days ago and vision still blurry. Anyone else had this happen? I’m starting to get very panicky.
Post created 1 month 3 weeks ago
- Page 1